ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական գիտություններ (1957-1965) =ASSR NA Proceedings of the Physical and Mathematical Sciences (1957-1965)

О решениях уравнений Эйнштейна для аксиально-симметрических полей

Саакян, Г. С. and Вартанян, Ю. Л. (1962) О решениях уравнений Эйнштейна для аксиально-симметрических полей. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 15 (6). pp. 83-88.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
257Kb

Item Type:Article
Additional Information:Էյնշտեյնի հավասարումների լուծումը առանցքասիմետրիկ դաշտի համար
Uncontrolled Keywords:Վարդանյան Յու.Լ., Սահակյան Գ.Ս.
Subjects:Q Science > QC Physics
ID Code:297
Deposited By:Fundamental Scientific Library
Deposited On:25 May 2010 11:10
Last Modified:19 Apr 2011 04:05

Repository Staff Only: item control page